# SDR ASAA2015091113032

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,888 hours, 8,584 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, NR 2 ENGINE FAULT MSG 77-20862, THE BOTTOM LT EGT SIGNAL, T495-S3 IS OUT OF RANGE.  THIS IS A LONG TIME 450 HRS FAULT.  ACFT GROUNDED.  ON DEFERRAL.
